Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Lower left side stomach pain, numb thighs, toes, burning sensation on feet. Causes?

hi, i am female ,32 yrs old few months ago i have experienced lower left stomach pain and numbness of lower thigh and toes , i also had the burning sensation on my left feet that it was also difficult to walk, never had the chance to have an ultrasound , the pain was almost 3 weeks then was i am experiencing it again..
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

It seems like there are two different concerns here.

One is your pain in the lower stomach area and the other is the numbness and burning sensation in the left foot, difficulty in walking.

To conclude on the cause of your stomach pain, an ultrasound scan will be definitely helpful. You may consider getting it done.

The symptoms on your feet suggest a Peripheral neuritis kind of picture. It can be due to Vit B12 deficiency as well. One important thing to rule out here is Diabetes. Please get your random blood sugar tested as well.

I wish you quick recovery and a healthy life.

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor